# SDR SWIA201024879

- Difficulty date: July 30, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 18,434 hours, 14,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 589.0 AND FS 605.0, AT LBL 42.0 HAS CRACKED UPPER FLANGE NEAR MIDDLE CARGO TIE-DOWN FIXTURE.  (C-CHECK)  REMOVED AND REPLACED INTERCOSTAL PER SRM.
